# SDR 2000UALA00058

- Difficulty date: February 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 66,456 hours, 17,268 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, CLIMB RIGHT GEN OFF LIGHT AND RIGHT GEN DRIVE LIGHT.  RETURNED TO LAX.  *S/D*  REPLACED RIGHT IDG, OPERATIONAL CHECK GOOD.
